# SDR DALA2021011300205

- Difficulty date: January 13, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N507DN
- Make and model: Airbus A350-941
- Aircraft serial: 0182
- Aircraft time: 12,809 hours, 1,166 cycles
- System (JASC): 2565 · Escape Slide
- Part: Flag
- Condition: Missing
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR SLIDE, SOLID PIN FLAG (PN 69321-1) MISSING.  CORRECTIVE ACTION: INSTALLED SLIDE PIN FLAG, PER ZODIAC AEROSPACE CMM 25-65-63 AND ERA 589369-14.
